I’ve got to say this week this has been really rough so far. We are only half way through and to reach Friday I’m worried I’ll have to get down on all fours and crawl.
The drop in steroids has hit me hard this week and, on top of an amplification of the low mood I wrote about here, I’ve been feeling incredibly nauseous. The near constant churning in my stomach has made me irritable and killed my appetite. I’ve been forcing myself to eat as I know if I don’t the immunosuppressant will play havoc with my stomach. My right eye is misbehaving – flitting from being completely shut (as seen above) to normal within seconds. I’m also having difficulty sleeping and struggling to concentrate.
Most of all, I feel drained. Or worse, burnt out. Try explaining that after only just coming back from holiday.
How long can I put up with this? Well, I’m holding on and hoping my body will adjust to the new dose. I made an agreement with Elaine last night that I’ll stick it out until it has been 2 weeks since I lowered the steroids. Then I step up again, which will feel like failure.